# SDR QXEA2012021500167

- Difficulty date: February 11, 2012
- Submitted: February 16, 2012
- Operation: Air carrier
- Aircraft: N419QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4145
- Aircraft time: 12,765 hours, 13,559 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Malfunctioned
- Location: Pax Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RECEIVED A DOOR WARNING.  PRESSURIZATION REMAINED NORMAL. FORWARD EXIT DOOR ON DOOR PAGE OF MFD. DIVERTED, LANDING UNEVENTFUL. INTERROGATED PSEU FOR FAULTS FOUND EDRC LLK FAULT UNREASONABLY FAR.  PERFORMED INDUCTANCE LIMIT CHECK. FOUND SENSOR TO BE 8-566-8.574 MHZ.  FOUND GAP TO BE WITHIN LIMITS IAW AMM TASK 52-71-01-830-801 PARA 4 (A) 4.  INSPECTED PROX ASSY AND FOUND BRACKET FOR PROX SWITCH INCORRECTLY ADJUSTED.  ADJUSTED IAW AMM TASK 52-71-01-830-805.  PRESSURIZED ACFT TO 4.5 PSI.  OPS CHECKED GOOD NO FURTHER DEFECTS NOTED. RETURNED TO SERVICE.
